05-26-2004, 06:21 PM #1
Is it even remotely possible for prop to cause bloat?
Not to the degree of an enan, and certainly not for any duration, but is it at all possible for test prop to cause bloat for the first few days it is used perhaps as a response to the introduction of an exogeneous hormone? I ask because for the five days or so leading up to my first prop injection, my quads in particular were noticeably more defined, with vascularity criss crossing every which way (which was something new...at least to the degree it would appear). As soon as I began the prop administration, however, this vascularity literally dissapeared, and I have noticed subtle but similar regression elsewhere. While I might normally credit this to a slashing of carbs, I did not make another incremental drop in carbs until 48 hours ago...it just seems to be a bit too coincidental that this vascularity would greatly subside the very day after I began the prop. That being said, however, vascularity with me has always been extremely random and at many times quite unpredictable.
05-26-2004, 06:31 PM #2
At first, it should be expected that you'd get what you're getting. Introducing high amounts of androgen will decrease SHBG levels, so you'll have a very large amount of free test. As time progresses, much of the test will aromatize to estrogens, which increase SHBG (not directly relevant). So, your androgen:estrogen ratio (test + DHT:estrogen) will be greatly reduced as time goes on with no AI....also, your free test level will drop as time goes on, with no AI.
05-26-2004, 06:34 PM #3
05-26-2004, 06:38 PM #4
Yep, I bloated my 3 rd week or so but after that I was fine.... and that was with a AI and SERM......... but like Bull said the bloat is no where near what Enan or Cyp will do.
05-26-2004, 08:00 PM #5
Okay, this is reassuring to hear...and I gotta believe that it's only a matter of time (short time no doubt) until not only does the prop catch me up to where i was, but hurtles me past it at a decent clip. I just needed that little voice of reason right about now.
05-26-2004, 09:56 PM #6Originally Posted by BigGreen
glad to hear you're back in action BG... i think the good bros before me answered your ? sufficently.
i'll only add that as far as your random vascularity goes, its probably diet-related. or you've got to start laying off smoking the rock. it'll kill ya bro.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)